# SDR SIMA0222

- Difficulty date: January 22, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N203NE
- Make and model: Saab 340B
- Aircraft serial: 340B203
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00511500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5207 - EMERGENCY LIGHT AT 14A INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
